# SDR A6WA20121114598

- Difficulty date: November 1, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT FLOORBEAM CAP AT LBL 27 BETWEEN FS 574 & FS 621 AROUND SCREW HOLES.  FLOORBEAM CAP REQUIRES REPLACEMENT.
